Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 26, 2011Montgomery County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 26, 2011, 10:01 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2011, 10:01 PM EDT (02:01 UTC)
Expired
Jun 26, 2011, 10:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Montgomery County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 86 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 2.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1247 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1304 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WWUS82 KFFC 270201
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT SUN JUN 26 2011

GAZ086-097-098-109>113-270230-
1001 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
DODGE AND EMANUEL COUNTIES UNTIL 1030 PM EDT...

AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR NORMANTOWN. ANOTHER STRONG STORM WAS 
LOCATED NEAR PLAINFIELD OR 5 MILES EAST OF EASTMAN. THESE STORMS
WERE MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE KIBBEE...TARRYTOWN...AILEY...BARNHILL...
ZAIDEE...LOTHAIR...SOPERTON...MOUNT VERNON...NORMANTOWN...VIDALIA...
LYONS...HIGGSTON AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3227 8225 3212 8239 3196 8263 3206 8306
      3223 8307 3239 8282 3240 8242
TIME...MOT...LOC 0159Z 314DEG 4KT 3232 8240

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 8:08 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 26, 8:08 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT SUN JUN 26 2011

.UPDATE...
CURRENT LINE OF STORMS CONTINUES TO PUSH THROUGH THE CWA. STILL
CONTINUING TO SEE SOME STRONG WINDS ALONG THE LINE AND HAVE RECEIVED
MANY REPORTS OF TREES AND POWER LINES DOWN ASSOCIATED WITH THE LINE.
THIS LINE WILL CONTINUE WELL INTO THE EVENING AND SHOULD SEE THE
STRONGEST PART OF THE LINE EXIT THE EASTERN PART OF THE CWA AROUND
10 PM TO MIDNIGHT. BASED ON THIS LINE...DID AN UPDATE TO INCREASE
POPS FOR THIS EVENING ACROSS MUCH OF CENTRAL AND PORTIONS OF NORTH
GEORGIA.

AS FAR AS THE WATCH GOES...WILL HAVE TO WAIT A LITTLE BIT LONGER TO
SEE IF IT WILL BE DROPPED AT 9PM OR EXTENDED.

&&

.PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED 359 PM EDT SUN JUN 26 2011/
COLD POOL HAS PUSHED INTO NORTH GEORGIA AND A DECENT TEMPERATURE
DIFFERENCE CAN BE OBSERVED BETWEEN FAR NORTH GEORGIA WHERE IT IS
82 IN DALTON AND THEN CARTERSVILLE SOUTHWARD WHERE IT IS 90 AT
CARTERSVILLE. THIS OUTFLOW BOUNDARY IS STRETCHED FROM ROME TO
DAHLONEGA AND WILL CONTINUE TO PUSH SOUTHWARD THROUGH TONIGHT.
WITH THIS FEATURE AND DAYTIME HEATING...SEVERE THUNDERSTORMS ARE
EXPECTED ACROSS THE NORTH GEORGIA THROUGH TONIGHT. MAIN THREAT
CONTINUES TO BE DAMAGING WIND AND LARGE HAIL AND HAVE ALREADY
RECEIVED REPORTS OF HAIL TODAY WITH THE PULSE THUNDERSTORMS. MCS
OVER WESTERN TENN IS HEADING SOUTHWARD INTO ALABAMA BUT IT WILL
SPREAD INTO GEORGIA OVER THE NEXT HOUR.

EXPECT TO SEE THIS OUTFLOW BOUNDARY CONTINUE TO KICK OFF
THUNDERSTORMS THROUGH THE EVENING AND WITH TO THE ABOUT TO PUSH
INTO GEORGIA...KEPT CHANCE POPS FOR THE BEGINNING PORTION OF THE
NIGHT /LIKELY ACROSS THE NORTH THIS AFTERNOON/.

ON MONDAY MAY HAVE THE LINGERING REMNANTS OF THE BOUNDARY FROM
TODAY TO HELP INITIATE STORMS WITH DIURNAL HEATING. IN ADDITION
MAY SEE AN MCS FROM THE STORMS IN WESTERN MISSOURI TRY AND MAKE
IT INTO THE STATE. THE SYSTEM IS FURTHER SOUTH AND WEST OF THE
SYSTEM THAT IS CURRENTLY MOVING ACROSS GEORGIA. GIVEN THIS...THERE
IS THE CHANCE FOR THUNDERSTORMS AGAIN ON MONDAY. MODELS INDICATE A
FRONT MOVING INTO NORTH GEORGIA ON TUESDAY WITH IT ACROSS SOUTH
GEORGIA LATE TUESDAY NIGHT...THIS WILL ALSO HELP TO ENHANCE
DIURNAL CONVECTION.

LOW TEMPS ARE A BLEND OF MAV/MET WITH SOME MINOR ADJUSTMENTS.
OVERNIGHT TEMPS MAY DEPEND ON A LOT OF HOW QUICKLY THE RAIN CLEARS
OUT AND IF THE CLOUDS CLEAR OUT.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
/ISSUED 359 PM EDT SUN JUN 26 2011/
GFS IS PROGRESSIVE WITH AFOREMENTIONED FRONT HOWEVER THE ECMWF
WANTS TO LINGER THE SYSTEM ACROSS SOUTH GEORGIA INTO FLORIDA
THROUGH THE END OF THE WEEK. AFTER THE FRONT MOVES THROUGH...GFS
IS NOT SHOWING MUCH IN THE WAY OF PRECIP BUT EVEN WITH THAT...CANT
RULE OUT DIURNAL THUNDERSTORMS. WEAK FRONT PROGGED TO MOVE THROUGH
FRIDAY NIGHT...BUT MODELS ARE NOT SHOWING MUCH IN THE WAY OF
PRECIP.

AVIATION...
00Z UPDATE...
/ISSUED 755 PM EDT SUN JUN 26 2011/
INTENSE BUT NARROW LINE OF CONVECTION MOVING THROUGH AREA THIS
EVENING. GUSTS UP TO 45KTS POSSIBLE WITH THE STRONGER STORMS.
WINDS AND IFR CONDITIONS IN STORMS WILL RAPIDLY IMPROVE TO VFR
AFTER PASSAGE. WINDS WILL RETURN WESTERLY AND LIGHT AFTER 04Z.
EXPECT STRATUS IFR ISSUES FROM 10-14Z IN SOUTHERN AND WESTERN TAF
SITES AND MVFR VSBYS DUE TO RESIDUAL RAINFALL.

//ATL CONFIDENCE...00Z UPDATE...
MED TO HIGH ON MOST ELEMENTS...EXCEPT LOW TO MED ON OCCURRENCE OF
MORNING STRATUS AND FOG.

27

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  95  72  96 / 100  30  20  30
ATLANTA         72  94  75  92 /  90  30  20  30
BLAIRSVILLE     65  91  68  90 /  90  40  20  40
CARTERSVILLE    67  93  69  94 /  60  40  20  40
COLUMBUS        73  95  74  95 / 100  30  20  30
GAINESVILLE     69  94  73  93 /  90  40  20  40
MACON           70  95  73  96 /  90  40  20  30
ROME            69  94  71  96 /  60  40  20  40
PEACHTREE CITY  68  93  70  93 / 100  30  20  30
VIDALIA         73  95  75  95 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CLAYTON...
CRAWFORD...DEKALB...FAYETTE...GREENE...GWINNETT...HALL...
HARRIS...HENRY...JACKSON...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MUSCOGEE...NEWTON...OCONEE...
OGLETHORPE...PIKE...ROCKDALE...SPALDING...TALBOT...TALIAFERRO...
TAYLOR...TOWNS...TROUP...UNION...UPSON...WALTON...WARREN...
WHITE...WILKES.

&&

11
Hazardous weather outlook, Jun 26, 5:30 AM EDT, 16 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EDT SUN JUN 26 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 AM EDT SUN JUN 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON
AND TONIGHT

.SYNOPSIS...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE STORMS WILL MOVE
INTO NORTH GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM SCATTERED TO ISOLATED SEVERE THUNDERSTORMS
WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60
MPH. THE BEST LOCATION FOR SCATTERED SEVERE STORMS WILL BE ACROSS
NORTH GEORGIA WITH ISOLATED SEVERE STORMS ACROSS CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT.

DISCUSSION...
A COMPLEX OF THUNDERSTORMS OVER SOUTHERN ILLINOIS AND INDIANA WILL
CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THIS COMPLEX IS EXPECTED
TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AS IT WEAKENS BECAUSE OF
THE UPPER LEVEL RIDGE OVER THE REGION. INSTABILITY INDICES INCREASE
THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 2000 RANGE ACROSS
NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 26, 9:32 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND DMG     4 SW DOUGLASVILLE       33.71N 84.80W
06/26/2011                   DOUGLAS            GA   COUNTY OFFICIAL

            3 TREES DOWN NEAR WINSTON SCHOOL

&&

ML
Local storm report, Jun 26, 9:33 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
933 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     3 SE DOUGLASVILLE       33.72N 84.71W
06/26/2011                   DOUGLAS            GA   COUNTY OFFICIAL

            2 TREES DOWN NEAR FOWLER FIELD.

&&

ML
Local storm report, Jun 26, 9:45 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     CHATSWORTH              34.77N 84.77W
06/26/2011                   MURRAY             GA   911 CALL CENTER

            4 TREES AND 1 POWER LINE DOWN.

0645 PM     TSTM WND DMG     2 SSW DIAL              34.73N 84.23W
06/26/2011                   FANNIN             GA   911 CALL CENTER

            ONE TREE DOWN ON NEW PORT ROAD. KNOCKED A POWER LINE
            DOWN.

0655 PM     TSTM WND DMG     LAGRANGE                33.04N 85.03W
06/26/2011                   TROUP              GA   COUNTY OFFICIAL

            3 TREES DOWN AND ONE POWER LINE DOWNED ACROSS THE
            LAGRANGE AREA

0656 PM     TSTM WND DMG     3 SE GAY                33.06N 84.54W
06/26/2011                   MERIWETHER         GA   911 CALL CENTER

            FEW TREES DOWN.

&&

JLF
Local storm report, Jun 26, 9:53 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
953 PM EDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 E WEST POINT          32.88N 85.16W
06/26/2011                   TROUP              GA   PUBLIC

            5 TREES DOWNED BY STRONG WINDS

0800 PM     TSTM WND DMG     SSW FICKLING MILL       32.65N 84.18W
06/26/2011                   TAYLOR             GA   EMERGENCY MNGR

            SEVERAL TREES DOWNED. 2-3 HOMES RCVD MINOR DAMAGE DUE TO
            TREES AND LIMBS DOWN. 3 POWER POLES DOWNED.

&&

SNELSON
Special weather statement, Jun 26, 9:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT SUN JUN 26 2011

GAZ074-084-085-097-270245-
959 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES UNTIL 1045 PM
EDT...

AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM IRWINTON AND OCONEE TO DUBLIN...MOVING EAST AT 10
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...LAURENS...JOHNSON AND WILKINSON COUNTIES THROUGH
1045 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MINTER...LOWERY...HARLOW...CHAPPELLS MILL...BREWTON...EAST DUBLIN...
DUDLEY...DUBLIN...NICKLESVILLE...MCINTYRE...TOOMSBORO...IRWINTON...
TUCKERS CROSSROAD...OCONEE AND ROCKLEDGE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3290 8341 3298 8321 3297 8317 3301 8315
      3295 8308 3303 8270 3271 8248 3268 8250
      3265 8247 3258 8260 3254 8258 3251 8266
      3249 8264 3246 8269 3234 8275 3231 8272
      3219 8286 3215 8299
TIME...MOT...LOC 0157Z 255DEG 11KT 3287 8300 3257 8278
Special weather statement, Jun 26, 10:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT SUN JUN 26 2011

GAZ086-097-098-109>113-270230-
1001 PM EDT SUN JUN 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...
DODGE AND EMANUEL COUNTIES UNTIL 1030 PM EDT...

AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR NORMANTOWN. ANOTHER STRONG STORM WAS
LOCATED NEAR PLAINFIELD OR 5 MILES EAST OF EASTMAN. THESE STORMS
WERE MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...LAURENS...DODGE
AND EMANUEL COUNTIES THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE KIBBEE...TARRYTOWN...AILEY...BARNHILL...
ZAIDEE...LOTHAIR...SOPERTON...MOUNT VERNON...NORMANTOWN...VIDALIA...
LYONS...HIGGSTON AND CENTER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3227 8225 3212 8239 3196 8263 3206 8306
      3223 8307 3239 8282 3240 8242
TIME...MOT...LOC 0159Z 314DEG 4KT 3232 8240

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:07 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 26, 8:09 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe, Putnam36 min
Jun 26, 8:14 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 26, 8:19 PM EDTSpecial Weather StatementFFCMacon26 min
Jun 26, 8:25 PM EDTSpecial Weather StatementFFCGreene, Putnam50 min
Jun 26, 8:29 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 26, 8:35 PM EDTSpecial Weather StatementFFCBibb, Houston, Peach25 min
Jun 26, 8:36 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe39 min
Jun 26, 8:40 PM EDTSpecial Weather StatementFFCWebster35 min
Jun 26, 8:41 PM EDTSpecial Weather StatementFFCJohnson34 min
Jun 26, 8:43 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Jasper, Jones, Lamar, Monroe62 min
Jun 26, 9:03 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs27 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCWheeler24 min
Jun 26, 9:13 PM EDTSpecial Weather StatementFFCClarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more62 min
Jun 26, 9:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 26, 9:59 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson46 min
Jun 26, 10:03 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen27 min
Jun 26, 10:17 PM EDTSpecial Weather StatementFFCCrisp, Wilcox28 min
Jun 26, 10:29 PM EDTSpecial Weather StatementFFCTelfair31 min
Jun 26, 10:33 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
Jun 26, 10:56 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more49 min
Jun 26, 11:39 PM EDTSpecial Weather StatementFFCMontgomery51 min
Jun 27, 9:00 AM EDTSpecial Weather StatementFFCTalbot45 min
Jun 27, 9:49 AM EDTSpecial Weather StatementFFCMarion26 min
Jun 27, 10:24 AM EDTSpecial Weather StatementFFCTalbot21 min
Jun 27, 10:52 AM EDTSpecial Weather StatementFFCTalbot23 min
Jun 27, 11:04 AM EDTSevere Thunderstorm WarningFFCTalbot41 min
Jun 27, 11:48 AM EDTSpecial Weather StatementFFCTalbot27 min
Jun 27, 12:13 PM EDTSevere Thunderstorm WarningFFCTalbot32 min
Jun 27, 12:53 PM EDTSevere Thunderstorm WarningFFCDouglas, Paulding52 min
Jun 27, 1:08 PM EDTSpecial Weather StatementFFCTaylor37 min
Jun 27, 1:20 PM EDTSpecial Weather StatementFFCDouglas25 min
Jun 27, 1:41 PM EDTSpecial Weather StatementFFCTaylor49 min
Jun 27, 1:47 PM EDTSpecial Weather StatementFFCClayton28 min
Jun 27, 2:15 PM EDTSpecial Weather StatementFFCClayton, Fayette30 min
Jun 27, 2:24 PM EDTSpecial Weather StatementFFCMeriwether51 min
Jun 27, 2:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 27, 3:42 PM EDTSpecial Weather StatementFFCTroup33 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCHarris29 min
Jun 27, 4:29 PM EDTSpecial Weather StatementFFCMurray31 min
Jun 27, 4:40 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 27, 5:11 PM EDTSpecial Weather StatementFFCBartow, Pickens49 min
Jun 27, 5:37 PM EDTSpecial Weather StatementFFCCherokee38 min
Jun 27, 6:04 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 27, 6:29 PM EDTSpecial Weather StatementFFCGwinnett46 min
Jun 27, 7:32 PM EDTSpecial Weather StatementFFCStewart43 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCWilkes46 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.